# SDR DL738050175

- Difficulty date: March 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 11,460 hours, 5,055 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 5,573 hours, 6,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 125 KTS WITH SMOKE IN COCKPIT.  USED APU FOR NO BLEED TAKEOFF AND LEFT PACK.  PERFORMED DUCT BURN OUT FROM GROUND AIR CONNECTION FOR APU AND ENGINES.  RAN PACKS NO EVIDENCE OF ELECTRICAL OR GLYCOL SMELL.
